# SDR SWIA201126555

- Difficulty date: March 30, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 21,615 hours, 17,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD, FORWARD FACE CRACKED AT UPPER CARGO DOOR TRACK FITTING.  (C-CHECK)  REPAIRED PER REO.
